Alert archive / Ohio / River Flood Warnings in 2012
River Flood Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Jan 17, 2012, 7:45 PM EST for Adams County, Ohio. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2012, 7:45 PM EST (00:45 UTC)
- Expired
- Jan 18, 2012, 1:24 AM EST
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Adams County, OH
The radar
The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio Brush Creek near West Union (WUNO1). The gauge peaked at 16.37 ft at Jan 17, 2012, 10:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03237500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
296 WGUS41 KILN 180045 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 745 PM EST TUE JAN 17 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... OHIO BRUSH CREEK ABOVE WEST UNION PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC001-180851- /O.NEW.KILN.FL.W.0001.120118T0045Z-120118T0851Z/ /WUNO1.1.ER.120117T2344Z.120118T0100Z.120118T0251Z.NO/ 745 PM EST TUE JAN 17 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL LATE TONIGHT. * AT 7 PM THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY late THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS CONTINUES. SOME WATER BEGINS TO AFFECT ROUTE 348. FLOODING OCCURS OUTSIDE OF PEEBLES NEAR ROUTES 32 AND 41. $$
3 follow-up statements
553 WGUS81 KILN 180111 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 811 PM EST TUE JAN 17 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... OHIO BRUSH CREEK ABOVE WEST UNION OHC001-180911- /O.EXT.KILN.FL.W.0001.000000T0000Z-120118T1800Z/ /WUNO1.1.ER.120117T2344Z.120118T0600Z.120118T1200Z.NO/ 811 PM EST TUE JAN 17 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL WEDNESDAY AFTERNOON. * AT 7 PM THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS CONTINUES. SOME WATER BEGINS TO AFFECT ROUTE 348. FLOODING OCCURS OUTSIDE OF PEEBLES NEAR ROUTES 32 AND 41. $$
627 WGUS81 KILN 180320 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1020 PM EST TUE JAN 17 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... OHIO BRUSH CREEK ABOVE WEST UNION OHC001-181120- /O.CON.KILN.FL.W.0001.000000T0000Z-120118T1800Z/ /WUNO1.1.ER.120117T2344Z.120118T0600Z.120118T1200Z.NO/ 1020 PM EST TUE JAN 17 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL WEDNESDAY AFTERNOON. * AT 10 PM THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING to between 16.5 and 17 FEET after midnight TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS CONTINUES. SOME WATER BEGINS TO AFFECT ROUTE 348. FLOODING OCCURS OUTSIDE OF PEEBLES NEAR ROUTES 32 AND 41. $$
291 WGUS81 KILN 180624 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 124 AM EST WED JAN 18 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER... OHIO BRUSH CREEK ABOVE WEST UNION OHC001-180654- /O.CAN.KILN.FL.W.0001.000000T0000Z-120118T1800Z/ /WUNO1.1.ER.120117T2344Z.120118T0330Z.120118T0507Z.NO/ 124 AM EST WED JAN 18 2012 THE FLOOD WARNING IS CANCELLED FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * AT 1 AM THE STAGE WAS 13.1 FEET. * THE RIVER FELL BELOW FLOOD STAGE AFTER MIDNIGHT THIS MORNING. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL FALL TO 6.0 FEET BY WEDNESDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jan 17, 5:53 PM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Jan 17, 5:53 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 553 PM EST TUE JAN 17 2012 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO MOVE EAST OF THE AREA THIS EVENING. HIGH PRESSURE WILL WORK INTO THE AREA BY WEDNESDAY AND KEEP DRY CONDITIONS ACROSS THE REGION THROUGH WEDNESDAY NIGHT. A COLD FRONT MOVING THROUGH ON THURSDAY WILL BRING SNOW TO THE REGION. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A STRONG COLD FRONT CURRENTLY LOCATED ACROSS EXTREME EASTERN PORTIONS OF THE FA WILL CONTINUE TO MOVE TO THE EAST THIS EVENING. A FEW LIGHT ISOLATED SHOWERS WILL OCCUR WITH THIS FRONT. WEST OF THIS FRONT STRONG WESTERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS. UPDATED THE HWO TO ACCOUNT FOR THESE WINDS AND ALSO ISSUED AN SPS. WIND GUSTS WILL BEGIN TO DECREASE ACROSS THE FA AFTER MIDNIGHT. SOME LAKE EFFECT SNOW SHOWERS OCCUR TONIGHT AS WELL ACROSS NW PORTIONS OF THE FA. THESE SNOW SHOWERS WILL TAPER OFF BY THE END OF THE NEAR TERM TIME FRAME. CLOUD COVER WILL STICK AROUND FOR MOST OF THE NIGHT WITH SOME BREAKS IN THE CLOUDS OCCURRING IN THE WEST LATE IN THE OVERNIGHT TIME FRAME. COLDER AIR WILL CONTINUE TO RUSH INTO THE REGION TONIGHT. LOCATIONS ACROSS THE FA WILL DROP DOWN INTO THE 2OS WITH A FEW LOCATIONS ACROSS EXTREME WESTERN PORTIONS OF THE FA DROPPING DOWN INTO THE TEENS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE FA WEDNESDAY INTO WEDNESDAY NIGHT. WITH COLD AIR MASS IN PLACE FOR WEDNESDAY WENT ON THE COOLER SIDE OF GUIDANCE. HAVE TEMPERATURES RISING AFTER MIDNIGHT WEDNESDAY NIGHT AS WARMER AIR BEGINS TO MOVE INTO THE AREA IN ADVANCE OF THE NEXT SYSTEM. A COLD FRONT WILL MOVE THROUGH THE FA ON THURSDAY. MODELS ARE IN GENERAL AGREEMENT WITH THIS SYSTEM AND THEREFORE INCREASED PRECIPITATION CHANCES ACROSS THE AREA. SNOW WILL OCCUR ACROSS THE AREA ON THURSDAY. SOME LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE HOWEVER SNOWFALL ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH ACROSS THE FA. HIGHLIGHTED LIGHT SNOWFALL IN THE HWO FOR THIS TIME FRAME. SNOW WILL TAPER OFF ACROSS THE FA BY THURSDAY EVENING AND HIGH PRESSURE WILL WORK INTO THE REGION. && .LONG TERM /FRIDAY THROUGH TUESDAY/... LEANED TOWARD THE SLOWER AND WARMER ECMWF WITH LATEST VERSION OF GFS COMING INTO LINE. MAINLY DRY WEATHER IS EXPECTED FRIDAY WITH HIGH PRESSURE MOVING EAST...THOUGH THERE WILL BE A SMALL CHANCE OF SNOW IN THE AFTERNOON WELL AHEAD OF THE NEXT SYSTEM. MODELS ARE IN GOOD AGREEMENT WITH RESPECT TO THE NEXT LOW FROM THE SOUTHWEST COMING INTO PHASE WITH A NORTHERN SHORT WAVE...SO INCREASED POPS AS HIGH AS LIKELY FOR FRIDAY NIGHT. TEMPERATURE PROFILES INDICATE SNOW...WITH RAIN MIXING IN NEAR THE OHIO RIVER. SOME ACCUMULATION IS POSSIBLE. THE AREA OF PRECIPITATION WILL MOVE EAST ON SATURDAY TO BE REPLACED BY WEAK HIGH PRESSURE AND DRIER AIR. A ZONAL FLOW REGIME SUNDAY AND MONDAY WILL FEATURE A LACK OF WEATHER PRODUCING SYSTEMS...SO KEPT POPS BELOW THE 25 PERCENT THRESHOLD FOR MENTION OF PRECIP IN THE 3 TO 7 DAY FORECAST. DURING THIS PERIOD...IT APPEARS THAT PRECIPITATION ASSOCIATED WITH A COUPLE OF SHORT WAVES WILL STAY OUT OF THE ILN AREA. SHOWERS ALONG THE NEXT FRONTAL ZONE MAY ENTER THE AREA FROM THE WEST LATE ON TUESDAY. TEMPERATURES ARE FORECAST TO BE BELOW NORMAL ON FRIDAY...WITH HIGHS AVERAGING ABOUT 30. READINGS ARE FORECAST TO INCREASE THEREAFTER...REACHING AROUND 50 BY TUESDAY. THESE MILD FORECAST TEMPS ARE ABOVE THE GFS BUT BELOW THE WARM ECMWF WHICH SUGGESTS HIGHS IN THE 60S SUNDAY THROUGH TUESDAY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... IN THE WAKE OF A STRONG COLD FRONT WINDS WERE GUSTING TO 35 TO 40 KTS. IN THE CYCLONIC FLOW...EXPECT MVFR CEILINGS TO CONTINUE THRU MOST OF THE NIGHT ACRS THE TAF SITES. W TO NW WINDS WILL REMAIN GUSTY UP TO 35 KTS THROUGH THE EARLY EVENING. THE WINDS WILL GRADUALLY DIMINISH OVERNIGHT AS HIGH PRESSURE BUILDS IN. HAVE MVFR CIGS PERSISTING UNTIL WED MORNING...BUT IT IS POSSIBLE THAT THAT CIGS IMPROVE A LTL QUICKER ESPECIALLY ACROSS KCVG/KLUK. CLEARING SHOULD WORK IN FROM THE WEST WED MORNING. KCMH/KLCK WILL BE THE LAST TO IMPROVE WITH MVFR CIGS THRU THE MORNING. OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY NIGHT AND SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...AR
Hazardous weather outlook, Jan 17, 4:04 PM EST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 404 PM EST TUE JAN 17 2012 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-182115- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 404 PM EST TUE JAN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. WESTERLY WIND GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE THIS EVENING. WIND GUSTS WILL BEGIN TO DECREASE ACROSS THE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW WILL OCCUR ACROSS THE AREA ON THURSDAY. SNOWFALL ACCUMULATIONS ON THURSDAY WILL BE LESS THAN AN INCH. WHILE DETAILS ARE UNCERTAIN AT THIS POINT...A STORM SYSTEM MOVING THROUGH THE REGION FRIDAY NIGHT WILL BRING THE POSSIBILITY OF ACCUMULATING SNOWFALL TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-182115- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 404 PM EST TUE JAN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. WESTERLY WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE THIS EVENING. WIND GUSTS WILL BEGIN TO DECREASE ACROSS THE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW WILL OCCUR ACROSS THE AREA ON THURSDAY. SNOWFALL ACCUMULATIONS ON THURSDAY WILL BE LESS THAN AN INCH. WHILE DETAILS ARE UNCERTAIN AT THIS POINT...A STORM SYSTEM MOVING THROUGH THE REGION FRIDAY NIGHT WILL BRING THE POSSIBILITY OF ACCUMULATING SNOWFALL TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 17, 2:37 PM EST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EST TUE JAN 17 2012
OHZ045-046-052>056-062>065-172030-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FRANKLIN
OH-GREENE OH-LICKING OH-MADISON OH-PICKAWAY OH-UNION OH-
237 PM EST TUE JAN 17 2012
...COLD FRONT BRINGING STRONG GUSTY WINDS...
A COLD FRONT WILL MOVE ACROSS CENTRAL OHIO THROUGH 330 PM. AS IT
DOES...WINDS WILL BECOME WEST AND GUST BETWEEN 45 AND 50 MPH. A FEW
SPRINKLES OR BRIEF LIGHT RAIN SHOWERS MAY OCCUR AS WELL.
LAT...LON 3995 8219 3991 8224 3992 8246 3984 8247
3983 8239 3975 8240 3974 8236 3965 8237
3965 8391 4023 8358 4024 8355 4032 8354
4050 8345 4051 8325 4045 8324 4042 8293
4036 8292 4035 8275 4028 8274 4024 8218Special weather statement, Jan 17, 2:41 PM EST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EST TUE JAN 17 2012
KYZ096>100-OHZ062>065-071>074-078>082-088-172100-
LEWIS KY-MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-ADAMS OH-
BROWN OH-CLINTON OH-FAIRFIELD OH-FAYETTE OH-GREENE OH-HOCKING OH-
PICKAWAY OH-PIKE OH-ROSS OH-SCIOTO OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
241 PM EST TUE JAN 17 2012
...COLD FRONT BRINGING GUSTY WINDS...
A COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL OHIO AND NORTHERN
KENTUCKY THROUGH 4 PM. AS IT DOES...WINDS WILL BECOME WEST AND GUST
BETWEEN 30 AND 45 MPH. A FEW SPRINKLES MAY OCCUR AS WELL.
LAT...LON 3938 8229 3936 8274 3896 8280 3885 8265
3859 8275 3859 8285 3875 8288 3872 8302
3839 8323 3842 8356 3852 8364 3843 8400
3858 8421 3854 8448 3865 8450 3887 8423
3896 8429 3965 8391 3964 8237 3956 8215Special weather statement, Jan 17, 3:32 PM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EST TUE JAN 17 2012
OHZ045-046-052>056-062>065-172130-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-
GREENE OH-LICKING OH-MADISON OH-PICKAWAY OH-UNION OH-
332 PM EST TUE JAN 17 2012
...COLD FRONT WILL BRING STRONG GUSTY WINDS...
A COLD FRONT WILL MOVE ACROSS CENTRAL OHIO THROUGH 430 PM. AS IT
DOES...WINDS WILL BECOME WEST AND GUST BETWEEN 45 AND 50 MPH. A FEW
SPRINKLES OR BRIEF LIGHT RAIN SHOWERS MAY OCCUR AS WELL.
LAT...LON 3995 8219 3991 8224 3992 8246 3984 8247
3983 8239 3975 8240 3974 8236 3965 8237
3965 8387 4051 8341 4051 8325 4045 8324
4042 8293 4036 8292 4035 8275 4028 8274
4024 8218Special weather statement, Jan 17, 3:36 PM EST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EST TUE JAN 17 2012
KYZ093-095>100-OHZ062>065-071>074-078>082-088-172130-
LEWIS KY-MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-
GRANT KY-ADAMS OH-BROWN OH-CLINTON OH-FAIRFIELD OH-FAYETTE OH-
GREENE OH-HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-SCIOTO OH-WARREN OH-
CLERMONT OH-HIGHLAND OH-
336 PM EST TUE JAN 17 2012
...COLD FRONT BRINGING GUSTY WINDS...
A COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL OHIO AND NORTHERN
KENTUCKY THROUGH 430 PM. AS IT DOES...WINDS WILL BECOME WEST AND
GUST BETWEEN 30 AND 45 MPH. A FEW SPRINKLES MAY OCCUR AS WELL.
LAT...LON 3852 8364 3848 8394 3843 8400 3848 8417
3858 8421 3853 8455 3966 8393 3964 8237
3956 8215 3938 8229 3936 8274 3896 8280
3886 8275 3885 8265 3876 8265 3857 8281
3875 8288 3872 8302 3833 8323 3832 8335Special weather statement, Jan 17, 4:25 PM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 425 PM EST TUE JAN 17 2012 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-180200- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 425 PM EST TUE JAN 17 2012 ...GUSTY WINDS WILL CONTINUE THROUGH THE EVENING HOURS... SUSTAINED WESTERLY WINDS OF 20 TO 30 MILES PER HOUR WITH WIND GUSTS OF 35 TO 45 MILES PER HOUR WILL OCCUR ACROSS THE AREA THIS EVENING. WIND GUSTS WILL BEGIN TO DECREASE ACROSS THE AREA AFTER MIDNIGHT. LOOSE OBJECTS MAY BE BLOWN AROUND AND SHOULD BE SECURED. SMALL TREE LIMBS MAY ALSO BREAK DUE TO THE WIND. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-180200- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 425 PM EST TUE JAN 17 2012 ...GUSTY WINDS WILL CONTINUE THROUGH THE EVENING HOURS... SUSTAINED WESTERLY WINDS OF 20 TO 25 MILES PER HOUR WITH WIND GUSTS OF 30 TO 40 MILES PER HOUR WILL OCCUR ACROSS THE AREA THIS EVENING. WIND GUSTS WILL BEGIN TO DECREASE ACROSS THE AREA AFTER MIDNIGHT. LOOSE OBJECTS MAY BE BLOWN AROUND AND SHOULD BE SECURED. SMALL TREE LIMBS MAY ALSO BREAK DUE TO THE WIND.
Local storm report, Jan 17, 4:34 PM EST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 4 W ROCKBRIDGE 39.58N 82.60W
01/17/2012 M1.18 INCH HOCKING OH TRAINED SPOTTER
&&
KURZNearby
River Flood Warnings in Ohio, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.